Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 57, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 1, 2016, 3:34 PM EDT for Franklin County, Henry County, Oldham County, Kentucky. It was in force for 26 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2016, 3:34 PM EDT (19:34 UTC)
- Expired
- May 1, 2016, 4:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Franklin County, KY, Henry County, KY, Oldham County, KY
The radar
The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 3:35 PM EDT | HAIL 1 | 2 Nne La Grange, KY | |
| May 1, 3:38 PM EDT | TSTM WND DMG | La Grange, KY | LARGE TREES DOWN ALONG I-71 NEAR LA GRANGE |
| May 1, 3:38 PM EDT | TSTM WND DMG | La Grange, KY | TREES AND POWER LINES REPORTED DOWN NEAR KENTUCKY AVENUE IN LA GRANGE. |
| May 1, 3:50 PM EDT | TSTM WND DMG | Smithfield, KY | MANY TREES DOWN...LARGE BARN BLOWN OVER...BARNS WITH ROOF DAMAGE...SHINGLES MISSING FROM A HOME...SMALL METAL OUTBUILDING BLOWN OVER |
| May 1, 3:54 PM EDT | TSTM WND DMG | Eminence, KY | LARGE TREE DOWN IN EMINENCE |
| May 1, 3:54 PM EDT | TSTM WND DMG | Eminence, KY | LARGE TREE DOWN OVER CASTLE HIGHWAY |
| May 1, 3:55 PM EDT | TSTM WND DMG | 2 S New Castle, KY | BARN DOWN |
| May 1, 3:58 PM EDT | HAIL 1.5 | Eminence, KY | |
| May 1, 4:05 PM EDT | HAIL 1 | Bethlehem, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:36 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
666
WUUS53 KLMK 011934
SVRLMK
KYC073-103-185-012000-
/O.NEW.KLMK.SV.W.0057.160501T1934Z-160501T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 PM EDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN OLDHAM COUNTY IN CENTRAL KENTUCKY...
NORTH CENTRAL FRANKLIN COUNTY IN CENTRAL KENTUCKY...
* UNTIL 400 PM EDT
* AT 333 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LA GRANGE...
MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
LA GRANGE...NEW CASTLE...PENDLETON...EMINENCE...PLEASUREVILLE...
SMITHFIELD...ORVILLE...BALLARDSVILLE...GEST AND TARASCON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR A BODY OF WATER...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM.
&&
LAT...LON 3849 8499 3847 8495 3844 8496 3843 8496
3843 8494 3846 8493 3846 8492 3845 8491
3844 8493 3842 8488 3838 8490 3836 8484
3833 8484 3836 8526 3835 8529 3835 8543
3849 8539 3850 8502 3851 8498
TIME...MOT...LOC 1933Z 272DEG 29KT 3842 8541
HAIL...1.50IN
WIND...<50MPH
$$
JDG1 follow-up statement
552
WWUS53 KLMK 011954
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT SUN MAY 1 2016
KYC185-012002-
/O.CAN.KLMK.SV.W.0057.000000T0000Z-160501T2000Z/
OLDHAM KY-
354 PM EDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OLDHAM COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL KENTUCKY.
LAT...LON 3849 8499 3847 8495 3844 8496 3843 8496
3843 8494 3846 8493 3846 8492 3845 8491
3844 8493 3842 8488 3838 8490 3836 8484
3833 8484 3836 8526 3837 8526 3849 8527
3850 8502 3851 8498
TIME...MOT...LOC 1952Z 272DEG 29KT 3841 8521
$$
KYC073-103-012000-
/O.CON.KLMK.SV.W.0057.000000T0000Z-160501T2000Z/
HENRY KY-FRANKLIN KY-
354 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR HENRY AND NORTH CENTRAL FRANKLIN COUNTIES...
AT 352 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW CASTLE...
MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT HAIL DAMAGE TO ROOFS...SIDING...WINDOWS...AND
VEHICLES. EXPECT WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...EMINENCE...PLEASUREVILLE...SMITHFIELD...ORVILLE...GEST...
FRANKLINTON...FALLIS...BELLVIEW AND BETHLEHEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A BODY OF WATER...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM.
&&
LAT...LON 3849 8499 3847 8495 3844 8496 3843 8496
3843 8494 3846 8493 3846 8492 3845 8491
3844 8493 3842 8488 3838 8490 3836 8484
3833 8484 3836 8526 3837 8526 3849 8527
3850 8502 3851 8498
TIME...MOT...LOC 1952Z 272DEG 29KT 3841 8521
HAIL...1.50IN
WIND...60MPH
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:08 PM EDT, 26 minutes earlier.
Area forecast discussion, May 1, 3:08 PM EDT, 26 minutes before
Area Forecast Discussion National Weather Service Louisville KY 308 PM EDT SUN MAY 1 2016 .SHORT TERM (Now through Tuesday Night)... Issued at 305 PM EDT Sun May 1 2016 ...Severe Storms Ongoing this Afternoon... The synoptic pattern early this afternoon features broad southwest flow across the Ohio Valley. A dampening trough was moving through portions of the Midwest, interacting with a surface front located across portions west-central KY northeast into portions of southern Ohio. Strong to severe thunderstorms have developed along residual outflow boundaries and along the surface front this afternoon. Dewpoints in the low to mid 60s coupled with temperatures rising into the low 80s has resulted in MLCAPE values in excess of 1500 J/kg. Deep layer shear around 50 knots is contributing to long, straight hodographs which will favor supercells (possibly splitting) and a few multicell clusters. Main threat will be hail with wet bulb zeros around 9-10k feet, but given dry air around 700mb some dry air entrainment into downdrafts may lead to localized damaging winds as well. Convection should wind down in coverage tonight as instability wanes and the front pushes east/southeast. However, this front will stall just to the south of the region tonight. Yet another PV anomaly will eject out of the Southwest and will ride up along the front Monday afternoon into Monday evening, which will result in renewed showers and a few thunderstorms mainly across the southeastern half of the LMK CWA. It appears much of the region will be on the cool side of the boundary, so severe weather is not anticipated. Highs will be cooler on the north side of the boundary with temperatures in the 60s to lower 70s. The trough will deepen across the eastern CONUS on Tuesday, spreading its trough axis through the region Tuesday afternoon. There won't be much low-level moisture to work with, but think lift will be sufficient to squeeze out a few very light showers Tuesday afternoon. Temperatures will be even cooler in the northwesterly flow, with temperatures only expected to make it into the mid 60s. .LONG TERM (Wednesday through Saturday)... Issued at 249 PM EDT Sun May 1 2016 A deep upper trof is still expected to dig into the eastern half of the United States for the second half of the work week, followed by ridging building in from the Plains for most of the weekend. A surface cold front will come in from the north Wednesday, pushing off to the south and east Wednesday night. There is some wind energy with this system but very little instability as we only get into the 60s for highs that afternoon. Precipitable numbers aren't all that great either. So, at this time it just looks like showery weather with maybe a few rumbles of thunder. A few CAA showers may also linger behind the front in the Blue Grass on Thursday. Canadian high pressure dropping to the southeast along with rising heights aloft will lead to pleasant weather for late this week and into the weekend. Can't rule out a few showers generally along and east of I-75 closer to the upper trof, but coverage should be low. The upper trof will bring downright chilly temperatures with lows Thursday morning and Friday morning well down into the 40s. Folks in the Blue Grass may see readings not get out of the 50s on Thursday. A warming trend will then ensue as the Plains ridging moves in, with afternoon temperatures back up near 80 by Sunday. && .AVIATION (18Z TAF Update)... Updated at 1241 PM EDT Sun May 1 2016 Confidence is growing that a cluster of thunderstorms will develop just west of SDF over the next hour or two and move east into LEX later this afternoon. Have timed this window out with a TEMPO group, but will go prevailing once the storms begin to develop. Expect IFR vsbys, gusty and variable winds, along with possibly some hail with these storms. Confidence in convective coverage is not as high at BWG, but still think a storm or two may impact the terminal this afternoon. Outside of any storms, cigs should continue to mix out to VFR with winds turning more to the WSW at 5-10 knots. Convection will clear out tonight leaving VFR conditions. There may be some low stratus development especially at LEX, but not high enough confidence to include at this time. Additional showers will move in from the southwest late in the period at BWG and into the planning period at SDF. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........13 Aviation..........KJD
Hazardous weather outlook, May 1, 3:20 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 320 PM EDT SUN MAY 1 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-021930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 320 PM EDT SUN MAY 1 2016 /220 PM CDT SUN MAY 1 2016/ ...SEVERE THUNDERSTORM WATCH 133 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN APPROACHING AREA OF LOW PRESSURE WILL CONTINUE TO SPARK THUNDERSTORMS THROUGH THIS EVENING. MAIN THREATS WILL BE LARGE HAIL AND LOCALLY DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY. BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING WILL ACCOMPANY ANY STORM THAT DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY DAMAGING WINDS...HAIL...OR FLOODING TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD
In the hours before
Special weather statement, May 1, 2:31 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EDT SUN MAY 1 2016
INZ077-084-090>092-011915-
WASHINGTON-CRAWFORD-FLOYD-CLARK-HARRISON-
231 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARRISON...FLOYD...EAST
CENTRAL CRAWFORD...SOUTHEASTERN WASHINGTON AND SOUTHWESTERN CLARK
COUNTIES...
AT 229 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEAVENWORTH...MOVING
NORTHEAST AT 40 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JEFFERSONVILLE...NEW ALBANY...CORYDON...NEW PROVIDENCE TOWN...
CLARKSVILLE...GALENA...NEW PEKIN...PALMYRA...BORDEN AND GREENVILLE.
IF YOU ARE ON OR NEAR A BODY OF WATER...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE.
LAT...LON 3858 8600 3828 8571 3827 8575 3829 8578
3828 8582 3827 8583 3825 8584 3815 8628
3821 8637
TIME...MOT...LOC 1829Z 240DEG 49KT 3822 8625
JDGSpecial weather statement, May 1, 2:36 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
136 PM CDT SUN MAY 1 2016
KYZ023-024-026-011915-
OHIO-HANCOCK-BRECKINRIDGE-
136 PM CDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OHIO...BRECKINRIDGE
AND SOUTHEASTERN HANCOCK COUNTIES...
AT 134 PM CDT...A STRONG THUNDERSTORM WAS NEAR WHITESVILLE...MOVING
NORTHEAST AT 30 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARDINSBURG...WEBSTER...IRVINGTON...CLOVERPORT...FORDSVILLE...WOODROW...
CLIFTON MILLS...ARRINGTON CORNER...ROSETTA AND ASKIN.
IF YOU ARE ON OR NEAR A BODY OF WATER...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE.
LAT...LON 3767 8682 3771 8687 3774 8682 3779 8682
3781 8683 3786 8666 3784 8666 3784 8663
3786 8660 3788 8660 3796 8636 3780 8615
3778 8616 3756 8686 3764 8689
TIME...MOT...LOC 1834Z 241DEG 28KT 3773 8680
JDGSpecial weather statement, May 1, 2:55 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 255 PM EDT SUN MAY 1 2016 KYZ029-038-039-045-046-011930- WASHINGTON-SPENCER-NELSON-BULLITT-ANDERSON- 255 PM EDT SUN MAY 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON... SOUTHEASTERN SPENCER...NORTHERN NELSON...SOUTHEASTERN BULLITT AND SOUTHWESTERN ANDERSON COUNTIES... AT 255 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARDSTOWN...MOVING EAST AT 30 MPH. HALF INCH HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BARDSTOWN...BLOOMFIELD...LENORE...DRYDOCK...KLONDYKE...CLERMONT...VAN BUREN...SCUFFLETOWN...CHAPLIN AND ANDERSON CITY. LAT...LON 3785 8506 3784 8570 3794 8566 3804 8498 TIME...MOT...LOC 1855Z 252DEG 23KT 3790 8546 JDG
Local storm report, May 1, 3:15 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT SUN MAY 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL CHARLESTOWN 38.45N 85.67W
05/01/2016 E1.00 INCH CLARK IN TRAINED SPOTTER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, May 1, 3:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT SUN MAY 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL MEMPHIS 38.48N 85.77W
05/01/2016 E0.88 INCH CLARK IN PUBLIC
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, May 1, 3:26 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 PM EDT SUN MAY 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 2 SE CHARLESTOWN 38.43N 85.64W
05/01/2016 E1.00 INCH CLARK IN TRAINED SPOTTER
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 1:42 AM EDT | Special Weather Statement | LMK | Cumberland | 33 min |
| May 1, 2:01 AM EDT | Special Weather Statement | LMK | Russell | 29 min |
| May 1, 2:09 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Russell | 36 min |
| May 1, 2:41 AM EDT | Special Weather Statement | LMK | Cumberland | 34 min |
| May 1, 2:36 PM EDT | Special Weather Statement | LMK | Breckinridge | 39 min |
| May 1, 2:45 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 30 min |
| May 1, 2:55 PM EDT | Special Weather Statement | LMK | Spencer | 35 min |
| May 1, 3:09 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 36 min |
| May 1, 3:43 PM EDT | Special Weather Statement | LMK | Anderson | 32 min |
| May 1, 3:49 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Shelby | 41 min |
| May 1, 3:50 PM EDT | Special Weather Statement | LMK | Hardin | 25 min |
| May 1, 3:53 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 37 min |
| May 1, 4:00 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Jefferson, Oldham, Shelby | 30 min |
| May 1, 4:03 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry | 27 min |
| May 1, 4:15 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Madison, Mercer, Woodford | 45 min |
| May 1, 4:37 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 38 min |
| May 1, 4:45 PM EDT | Flash Flood Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 3 hr |
| May 1, 4:48 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 42 min |
| May 1, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 49 min |
| May 1, 5:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.